Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Detecting Non-Dominated Extreme Points for Multiple Objective Linear Programming

Pages : 77-79

DOI : 10.3844/jmssp.2007.77.79

Published On : September 30, 2007

Markov Property of the Solution of the Stochastic Generalized Equations

Pages : 80-82

DOI : 10.3844/jmssp.2007.80.82

Published On : September 30, 2007

Dynamics Modelling of a Plate Vibrating in a Perfect Fluid

Pages : 83-87

DOI : 10.3844/jmssp.2007.83.87

Published On : September 30, 2007

Asymptotic Behavior for Solution of Reaction-Diffusion Systems

Pages : 88-92

DOI : 10.3844/jmssp.2007.88.92

Published On : September 30, 2007

A Note on Model Selection in Mixture Experiments

Pages : 93-99

DOI : 10.3844/jmssp.2007.93.99

Published On : September 30, 2007

Study of Families of Curves in the Euclidian Plan

Pages : 100-105

DOI : 10.3844/jmssp.2007.100.105

Published On : September 30, 2007

Bayes Estimation of the Lifetime Parameters for the Exponential Distribution

Pages : 106-108

DOI : 10.3844/jmssp.2007.106.108

Published On : September 30, 2007

Using Feasible Direction to Find All Alternative Extreme Optimal Points for Linear Programming Problem

Pages : 109-111

DOI : 10.3844/jmssp.2007.109.111

Published On : September 30, 2007

Generalization of Banach Contraction Principle in Two Directions

Pages : 112-115

DOI : 10.3844/jmssp.2007.112.115

Published On : September 30, 2007

Exact Permutation Algorithm for Paired Observations: The Challenge of R. A. Fisher

Pages : 116-121

DOI : 10.3844/jmssp.2007.116.121

Published On : September 30, 2007

Cost Elasticities of Reliability and MTTF for k-out-of-n Systems

Pages : 122-128

DOI : 10.3844/jmssp.2007.122.128

Published On : September 30, 2007

Sufficient Conditions for the Oscillation of Solutions of Some Nonlinear Parabolic Systems

Pages : 129-133

DOI : 10.3844/jmssp.2007.129.133

Published On : September 30, 2007

Deciding Whether There is Statistical Independence or Not?

Pages : 151-162

DOI : 10.3844/jmssp.2007.151.162

Published On : September 30, 2007